# SDR SWIA20250228103

- Difficulty date: January 3, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 690-53-31-898, STRINGER 27 REPAIR BETWEEN FS501 - FS645      (C-CHECK RO 2/26/2025)    COMPLY WITH REO REO 690-53-31-898 REV -- DATE 2025-01-23, STRINGER 27 REPAIR BETWEEN FS501 - FS645 AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
